Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

Due to my high bad cholesterol levels I’ve had over years my physician had me on Lovastatin for about a year now. I thought I was lucky enough to have little to no side effects from Lovastatin, especially muscle and joint pain, until just recently I noticed I started having some memory problems.

I’m 48 and at first I didn’t think my memory loss  could be related to statin medications, but judging by others’ experiences, it’s not uncommon to happen at all. I’m gonna talk to my doctor about getting off this med, but what worries me is that the damage to my memory might be permanent.

Loading...

Hello,

like you said, most statin medications, especially for people who also need to take medications for lowering blood pressure, can cause problems with memory and Lovastatin is no exception. Which type of memory issues are you having? Is it your short or term memory that's affected?

From what I know, most side effects caused by statins, including the memory problems, do disappear once you're off the medication, even though it might take a few weeks after stopping for them to fully disappear.

Reply

Loading...